# SDR IPXA2021012264751

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,977 hours, 14,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE EVAC INDICATOR INOP.  DEFERRED PER MEL 25-61-2 M-733441 ASSIGNED DMP C/W PLACARD INSTALLED.RELAMPED R1 DOOR SLIDE PTT SWITCH.  REF AMM 25-61-04.  CKS GOOD.
